# SDR DALA2016053004220

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,334 hours, 50,417 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Damaged
- Location: Bs 226
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD POPPED AT BS 226 AND LONGERON 20-R.  REMOVED STRINGER SPLICE AND DAMAGED STRINGER SECTION AT 20R, STA 226, ITEM C/W ON LOG NR 2509285.
